Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headache, popping on left side of head. Causing pain in teeth. Becoming forgetful, irritated. Affecting brain?

I have had a bad headache for three days now. Regularly, I get headaches . It is on the left side of my head. Seems like a sphenoid sinus headache. I can also hear a lot of popping on the same side of head and on the left side of my face. It seems to also be causing pain in my teeth . I have been very forgetful and irritable for days also, could it be affecting my brain? And, should I go get antibiotics? I try to live a drug free life. I m only 42 and worry about all the drugs that are so easily prescribed.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

You may be having either migraine headache and/or sinus problem causing headache. You need evaluation by a physician and CT scan of the brain and sinus to clarify the diagnosis so that treatment can be offered accordingly.

Hope this helps
Best wishes
Answered: Sun, 7 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor